×

Found 9 Documents (Results 1–9)

100
MathJax

Viktor Stepanovich Kulikov (on his 60th birthday). (English. Russian original) Zbl 1278.01013

Russ. Math. Surv. 68, No. 2, 395-397 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 205-207 (2013).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Hamiltonian-minimal Lagrangian submanifolds in toric varieties. (English. Russian original) Zbl 1275.53074

Russ. Math. Surv. 68, No. 2, 392-394 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 203-204 (2013).
MSC:  53D12 14M25
PDF BibTeX XML Cite
Full Text: DOI arXiv

The optimal decision rule in the Kiefer-Weiss problem for a Brownian motion. (English. Russian original) Zbl 1284.62136

Russ. Math. Surv. 68, No. 2, 389-391 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 201-202 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Marko Iosifovich Vishik (Obituary). (English. Russian original) Zbl 1278.01010

Russ. Math. Surv. 68, No. 2, 383-387 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 197-200 (2013).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Uniform attractors of dynamical processes and non-autonomous equations of mathematical physics. (English. Russian original) Zbl 1278.35024

Russ. Math. Surv. 68, No. 2, 349-382 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 159-196 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stability of solitons for nonlinear hyperbolic equations. (English. Russian original) Zbl 1275.35069

Russ. Math. Surv. 68, No. 2, 283-334 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 91-144 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Counterexamples to regularity of Mañé projections in the theory of attractors. (English. Russian original) Zbl 1282.35081

Russ. Math. Surv. 68, No. 2, 199-226 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 3-32 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification